MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10606
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Codes Chest Pain (1776); ST Segment Elevation (2059); Thrombosis (2100)
Date of Event 05/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that stent thrombosis and st-segment elevation occurred.The patient was given aspirin, plavix 300mg, tenecteplase (tnkase), heparin bolus and drip additional heparin given in central venous line.The target lesions were located in the proximal left anterior descending artery and mid circumflex artery.Subsequently, two synergy ii drug-eluting stents were implanted in the target lesions 95 and 112 minutes after tnkase.However, electrocardiogram showed st-segment elevation 5 hours after stent placement.The patient was sent back to lab and it was noted that both stents were occluded.The clot was removed, stents were placed and patient was given an integrilin and brilinta.Ejection fraction (ef) is 20-25% and no further chest pain was experienced prior to discharge.Follow-up clinic visit stated that patient is wearing a lifevest.
 
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that stent thrombosis and st-segment elevation occurred.The patient was given aspirin, plavix 300mg, tenecteplase (tnkase), heparin bolus and drip additional heparin given in central venous line.The target lesions were located in the proximal left anterior descending artery and mid circumflex artery.Subsequently, two synergy ii drug-eluting stents were implanted in the target lesions 95 and 112 minutes after tnkase.However, electrocardiogram showed st-segment elevation 5 hours after stent placement.The patient was sent back to lab and it was noted that both stents were occluded.The clot was removed, stents were placed and patient was given an integrilin and brilinta.Ejection fraction (ef) is 20-25% and no further chest pain was experienced prior to discharge.Follow-up clinic visit stated that patient is wearing a lifevest.It was further reported that the patient also experienced chest pain post stent placement.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8749202
Report Number2134265-2019-07037
Device Sequence Number19254880
Product Code NIQ
UDI-Device Identifier08714729840336
UDI-Public08714729840336
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/02/2020
Device Model Number10606
Device Catalogue Number10606
Device Lot Number0023082410
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/06/2019
Supplement Date Received by Manufacturer07/01/2019
Initial Report FDA Received Date07/01/2019
Supplement Report FDA Received Date07/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;